# SDR AWXA0000133

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED 2 INCH CRACK AT FWD ENTRY DOOR LOWER AFT CORNER.  VERIFIED CRACK HFEC INSP IAW 737 NTM PT 6 737 SRM 51-00-00 FIG 23, STOP DRILLED CRACK IAW 737 SRM 51-10-1.  INSTALLED PERMANENT REPAIR IAW EO 53-44-01 AND DWG 65C27257.
